# SDR AALA202104219005

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,657 hours, 6,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 EMERGENCY LIGHT ABOVE DOOR INSTALLED BACKWARDS. INSTALLED CORRECTLY L4 EMERGENCY LIGHT ABOVE DOOR IAW AMM 33-51-11-400-001-A STEP 4B (2).
